Corrigendum to
Semigroup forum, Tome 53 (1996) no. 2, p. 270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1996__53_2_251459,
author = {N.R. Reilly and S. Zhang},
title = {Corrigendum to },
journal = {Semigroup forum},
pages = {270--270},
year = {1996},
volume = {53},
number = {2},
zbl = {0854.20070},
url = {http://geodesic.mathdoc.fr/item/SF_1996__53_2_251459/}
}
N.R. Reilly; S. Zhang. Corrigendum to. Semigroup forum, Tome 53 (1996) no. 2, p. 270. http://geodesic.mathdoc.fr/item/SF_1996__53_2_251459/